Per citar aquest document: http://ddd.uab.cat/record/1993
When is each proper overring of R an S(Eidenberg)-domain?
Jarboui, Noômen

Data: 2002
Resum: A domain R is called a maximal "non-S" subring of a field L if R [containded in] L, R is not an S-domain and each domain T such that R [containded in] T [contained in or equal] L is an S-domain. We show that maximal "non-S" subrings R of a field L are the integrally closed pseudo-valuation domains satisfying dim(R) = 1, dimv(R) = 2 and L = qf(R).
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 46 N. 2 (2002) , p. 435-440, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_46202_05


6 p, 104.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir